RO  EN
IMI/Publicaţii/BASM/Ediţii/

BASM n.2(87), 2018

Quotient Structure and Chain Conditions on Quasi Modules
Sandip Jana, Supriyo Mazumder
pp.3-16
On statistical convergence in generalized Lacunary sequence spaces
K. Raj, R. Anand
pp.17-29
Aspects of stability for multicriteria quadratic problems of Boolean programming
Vladimir A. Emelichev, Yury V. Nikulin
pp.30-40
Solution and full classification of generalized binary functional equations of the type (3;3;0)
Halyna Krainichuk, Fedir Sokhatsky
pp.41-53
On the solvability of a class of boundary value problems for systems of the integral equations with power nonlinearity on the whole axis
Kh. A. Khachatryan, S. M. Andriyan, A. A. Sisakyan
pp.54-73
Isohedral tilings by 8-, 10- and 12-gons for hyperbolic translation group of genus two
Zamorzaeva Elizaveta
pp.74-84
Some properties of left-transitive quasigroups
N. N. Didurik
pp.85-94
General Method for Defining Finite Non-commutative Associative Algebras of Dimension m>1
A. A. Moldovyan
pp.95-100
Closure operators in modules and adjoint functors, II
Caşu Alexei
pp.101-112
Later developments based on some ideas of Andrunachievici: Special radicals and The Lemma
B. J. Gardner
pp.113-137
Corrigendum to "The multiplicative Zagreb co-indices on two graph operators" Bul. Acad. Științe Repub. Mold. Mat., 2016, no. 2(81), 18-26
Ashish Kumar Upadhyay, Sayantan Maity, Sk Rabiul Islam
pp.137-140


BASM n.1(86), 2018